# SDR SIMA20210517001

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,888 hours, 43,309 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK CLIMBING THROUGH APROX 8000' EXECUTED CHECKLISTS RETURNED TO DFW W/' UNDERWEIGHT LANDING DECLARED EMERGENCY-C/A-FOUND #25 BLEED SYSTEM JOINT HISSING/LEAKING. RAR 2 ORINGS IN REF TO AMM 36-11-10. LEAK CHECK GOOD.
